About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 398632, 9 pages
http://dx.doi.org/10.1155/2013/398632
Research Article

A Class of Fractional -Laplacian Integrodifferential Equations in Banach Spaces

1Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis and College of Sciences, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2College of Sciences, Hezhou University, Hezhou, Guangxi 542899, China

Received 17 April 2013; Accepted 26 June 2013

Academic Editor: Paul Eloe

Copyright © 2013 Yiliang Liu and Liang Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a class of nonlinear fractional integrodifferential equations with -Laplacian operator in Banach space. Some new existence results are obtained via fixed point theorems for nonlocal boundary value problems of fractional -Laplacian equations. An illustrative example is also discussed.